# SDR ASOA200801645

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BELLY STRAP JUST AFT OF FS 280.00 BETWEEN STR 26L TO 26R.  STARTED TO REMOVE PAINT AND SOLID RIVITS FROM STRAP JUST AFT OF FS280 FRAME IN BELLY OF A/C AT STR 27 TO STR 26R ALL WORK IAW CRJ 700 SRM 51-42-06 AND 51-21-06, CRJ 700 NDTM 51-20-004, REO 670-53-21-421 PER CRJ 700 NDTM 51-20-006, CRJ 700 SRM 51-21-16, CRJ 700 SRM 51-21-11.
